VOL. 9 · NO. 3 | 2015
 
VIEW ALL ABSTRACTS +
Articles
Ivana Djolovic, Katarina Petkovic, Eberhard Malkowsky
Banach J. Math. Anal. 9 (3), 1-13, (2015) DOI: 10.15352/bjma/09-3-1
KEYWORDS: BK spaces, bounded and compact linear operators, ‎Hausdorff measure of noncompactness, 46B45, 47B37
Saulius Norvidas
Banach J. Math. Anal. 9 (3), 14-23, (2015) DOI: 10.15352/bjma/09-3-2
KEYWORDS: Positive definite distributions, analytic representations of distributions, Cauchy transform, completely monotonic functions, convex cones, 46F20, 42B10
Alexei Yu. Karlovich
Banach J. Math. Anal. 9 (3), 24-42, (2015) DOI: 10.15352/bjma/09-3-3
KEYWORDS: Fredholmness, Index, slowly oscillating shift, weighted singular integral operator, Mellin pseudodifferential operator, 47B35, 45E05, 47A53, 47G10, 47G30
Mohammad Ali Dehghan, Gholamreza Talebi
Banach J. Math. Anal. 9 (3), 43-74, (2015) DOI: 10.15352/bjma/09-3-4
KEYWORDS: $\mathrm{E}-$frame, $\mathrm{E}-$orthonormal basis, $\mathrm{E}-$Bessel sequence, $\mathrm{E}-$Riesz basis, direct sum of Hilbert spaces, Euler frame, $\mathbf{\Delta}-$frame, ‎42C40, 47A05, 54D55
M. Najafi tavani
Banach J. Math. Anal. 9 (3), 75-84, (2015) DOI: 10.15352/bjma/09-3-5
KEYWORDS: Banach function algebra, peaking function, Shilov boundary, peripheral spectrum, peripherally multiplicative operator, 46J10, 46J20, 47B48
Marcin Adam
Banach J. Math. Anal. 9 (3), 85-97, (2015) DOI: 10.15352/bjma/09-3-6
KEYWORDS: Difference property, Difference operator, polynomial functions, 47B39, 39A70, 39B22
K. Kumar
Banach J. Math. Anal. 9 (3), 98-113, (2015) DOI: 10.15352/bjma/09-3-7
KEYWORDS: Random operators, spectrum, truncation, 47B80, 47H40, 47B15
Enrico Boasso, Dragan S. Djordjevic, Dijana Mosic
Banach J. Math. Anal. 9 (3), 114-127, (2015) DOI: 10.15352/bjma/09-3-8
KEYWORDS: Weighted Banach space operator, weighted Banach algebra element, weighted Moore-Penrose inverse, Hermitian element, positive element, 46H05, 47A68
Mujahid Abbas, Dhananjay Gopal, Deepesh Kumar Patel, Calogero Vetro
Banach J. Math. Anal. 9 (3), 128-139, (2015) DOI: 10.15352/bjma/09-3-9
KEYWORDS: coincidence point, nonlinear integral equation, periodic point, 47H10, 54H25, 05C40
Toan M. Ho, Dinh Trung Hoa, Hiroyuki Osaka
Banach J. Math. Anal. 9 (3), 140-152, (2015) DOI: 10.15352/bjma/09-3-10
KEYWORDS: interpolation functions, matrix monotone functions, mean of positive matrices, 46L30, 15A45
Amir Khosravi, Morteza Mirzaee Azandaryani
Banach J. Math. Anal. 9 (3), 153-163, (2015) DOI: 10.15352/bjma/09-3-11
KEYWORDS: Hilbert $C^\ast$--module, Bessel sequence, Bessel multiplier, modular Riesz basis, 42C15, 46H25, 47A05
Raymond Mortini, Rudolf Rupp
Banach J. Math. Anal. 9 (3), 164-172, (2015) DOI: 10.15352/bjma/09-3-12
KEYWORDS: Real and complex Banach algebras, logarithms, exponentials, matrices, 46H05, 46J05, 15A16
Sen Zhu
Banach J. Math. Anal. 9 (3), 173-193, (2015) DOI: 10.15352/bjma/09-3-13
KEYWORDS: normaloid operators, transaloid operators, von Neumann operators, approximate unitary equivalence, numerical range, 47B20, 47A25, 47A12
Behrooz Olfatian Gillan, Mohammad Ramezanpour, Narguess Tavallaei
Banach J. Math. Anal. 9 (3), 194-205, (2015) DOI: 10.15352/bjma/09-3-14
KEYWORDS: Locally compact topological group, homogeneous space, strongly quasi--invariant measure, classical Banach space, 43A15, 43A85, 46B25
Rui Bu, Xiaoli Guo, Qiang Huang
Banach J. Math. Anal. 9 (3), 206-227, (2015) DOI: 10.15352/bjma/09-3-15
KEYWORDS: Morrey space, singular integral operator, Maximal operator, commutator, compactness, 42B20, 42B25, 47B07
Dragan S. Rakic
Banach J. Math. Anal. 9 (3), 228-242, (2015) DOI: 10.15352/bjma/09-3-16
KEYWORDS: sharp partial order, core partial order, linear bounded operator, Rickart ring, annihilator, 47C10, 06A06, ‎15A09, 16U99
Xiaohui Fu, Chuanjiang He
Banach J. Math. Anal. 9 (3), 243-247, (2015) DOI: 10.15352/bjma/09-3-17
KEYWORDS: Hadamard product, ‎determinantal inequality, M-matrix, inverse M-matrix, 15A15, 47A63
Benjamin Willson
Banach J. Math. Anal. 9 (3), 248-260, (2015) DOI: 10.15352/bjma/09-3-18
KEYWORDS: locally compact quantum group, amenability, operator amenability, approximate diagonal, quasicentral approximate identity, ‎43A07‎, 20G42, 81R50, 22D35
David Dubray
Banach J. Math. Anal. 9 (3), 261-277, (2015) DOI: 10.15352/bjma/09-3-19
KEYWORDS: Induced representations, group graded algebras, well-behaved representations, q-deformed enveloping algebra, 47L55, 16G99, 16W50, 47L60
Janusz Brzdęk, Włodzimierz Fechner, Mohammad Sal Moslehian, Justyna Sikorska
Banach J. Math. Anal. 9 (3), 278-326, (2015) DOI: 10.15352/bjma/09-3-20
KEYWORDS: ‎Hyers--Ulam--Rassias stability, orthogonal) Cauchy equation, orthogonality, restricted domain, sandwich technique, fixed point method, Hyers' sequence, invariant mean method, 46H99, 39B82, 39B52‎, 39B55
Back to Top